It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





buspar side effects

buspar side effects

[ Back to Messages ]

Message

Posted by Kerri on July 17, 2000 at 09:53:56:

Hi there...
3 days ago I began taking buspar. I began having what I think are side effects, including an edginess that made me feel very short tempered with my kids. I also felt like I was high and zombie like. do these feelings go away as I continue to take the medicine? I don't feel I want to continue because these side effects are so strong, but I'm afraid this drug could help me if I gave it a fair chance to work. I suffer from Panic attacks and I'm also a bit of a hypochondriac! If anyone has any experience similar please feel free to write back. thanks.

kerri


Follow Ups




All times are GMT -7. The time now is 05:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!